The louse populations of some Cricetid rodents

Edwin R. Cook, James R. Beer

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)409-420
Number of pages12
JournalParasitology
Volume45
DOIs
StatePublished - 1955

Cite this

The louse populations of some Cricetid rodents. / Cook, Edwin R.; Beer, James R.

In: Parasitology, Vol. 45, 1955, p. 409-420.

Research output: Contribution to journalArticle

Cook, Edwin R. ; Beer, James R. / The louse populations of some Cricetid rodents. In: Parasitology. 1955 ; Vol. 45. pp. 409-420.
@article{69be75fbcac742f48d76dd9c7b698cb3,
title = "The louse populations of some Cricetid rodents",
author = "Cook, {Edwin R.} and Beer, {James R.}",
year = "1955",
doi = "DOI: https://doi.org/10.1017/S0031182000027748",
language = "English (US)",
volume = "45",
pages = "409--420",
journal = "Parasitology",
issn = "0031-1820",
publisher = "Cambridge University Press",

}

TY - JOUR

T1 - The louse populations of some Cricetid rodents

AU - Cook, Edwin R.

AU - Beer, James R.

PY - 1955

Y1 - 1955

U2 - DOI: https://doi.org/10.1017/S0031182000027748

DO - DOI: https://doi.org/10.1017/S0031182000027748

M3 - Article

VL - 45

SP - 409

EP - 420

JO - Parasitology

JF - Parasitology

SN - 0031-1820

ER -